ST. JUDE MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, SL0¿, 63 CM LENGTH, 8F; Introducer, catheter
Back to Search Results |
| Model Number |
407449 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported air leak remains unknown.
Event or Problem Description
During an atrial fibrillation procedure, an air leak was noted from the hemostasis valve.When attempting to aspirate to connect to flush the saline perfusion, bubbles entered the syringe.The sheath was exchanged, and the procedure was completed with no patient consequences.